# SDR ASAA2017111722611

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,870 hours, 2,287 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141333
- Condition: Faulted
- Location: Ram Air
- Part time: 14,426 hours, 4,713 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK, WITH RECALL RIGHT PACK LIGHT ILLUMINATED,  COMPLIED WITH QRH AND CONTINUED AT ALTITUDE,  RIGHT PACK LIGHT ILLUMINATED AND WOULD NOT RESET WITH TRIP RESET.  COMPLIED WITH QRH,  RIGHT PACK TEMP WAS OVER 80 C WHEN LIGHT ILLUMINATED. ACFT GROUNDED.  REMOVED AND REPLACED THE RIGHT RAM AIR INLET ACTUATOR IAW AMM 21-51-21-400-801 UP TO STEP I. ACTUATOR CHANGED DUE TO FLIGHT FAULTS & PREVIOUS HISTORY. COMPLETED THE INSTALLATION AND ADJUSTMENT OF THE RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21/401. OPS CHECKED GOOD.
